Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Estimates for the Chebyshev function $\psi (x)-\theta (x)$
HTML articles powered by AMS MathViewer

by N. Costa Pereira PDF
Math. Comp. 44 (1985), 211-221 Request permission


A simple approximation for the difference $\psi (x) - \theta (x)$ is established by elementary methods. This approximation is used to obtain several estimates for $\psi (x) - \theta (x)$ which are sharper than those previously given in the literature.
Similar Articles
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 211-221
  • MSC: Primary 11A25; Secondary 11N45, 11Y35, 33A70
  • DOI:
  • MathSciNet review: 771046